It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





ZYPREZA=WEIGHT GAIN

ZYPREZA=WEIGHT GAIN

[ Back to Messages ]

Message

Posted by christie harper on July 30, 2000 at 04:59:18:

HI. I FOUND YOUR LETTERS INTERESTING AS I HAVE A BOYFRIEND THAT IS ON THE DRUG ZYPREXA,HE TOO HAS GAINED A LOT OF WEIGHT AND HE HAS ONLY BEEN TAKING THE MEDICATION FOR A MONTH. HE THINKS ITS PRETTY GREAT THOUGH AS HIS ONCE LOOSE FITTING CLOTHES AND THE COMENTS ABOUT HIM BEING A LITTLE ON THE THIN SIDE ARE NOW SHIFTED TO "HEY, DON'T YOU THINK YOUR CLOTHES ARE A LITTLE TOO TIGHT?" AND "WOW! YOU HAVE GAINED SOME WEIGHT MAN!".I GUESS TO THOSE OF YOU EXSPECIALLY FEMALES YOU PROBABLY WONT LIKE WHAT THIS MED IS DOING TO YOUR BODIES, I CAN UNDERSTAND BUT YOU WONT HEAR ANY COMPLAINTS FROM MY GUY.....


Follow Ups




All times are GMT -7. The time now is 11:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!